Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Health and Treatment Issues >> Treatment & Side Effects

Pages: 1
2twotango
Newbie

Reged: 01/12/08
Posts: 2
Viramune
      #238446 - 04/12/08 11:28 PM

I recently began taking Viramune and Truvada and I have noticed that about 10-15 minutes after taking it I feel like the lights in the room are getting brighter. My pupils are very very small. It was such a strange sensation today that I had to put my sunglasses on IN THE HOUSE just to feel normal...

I've been looking at the sites but haven't seen anything about this side effect. And I'll have to wait until Monday to contact my doctor...

Any help is appreciated!

Post Extras: Remind Me!   Notify Moderator  
AugustusII
Newbie

Reged: 07/06/08
Posts: 5
Re: Viramune new
      #240490 - 07/06/08 08:21 PM

CUrious if this side effect went away? I had that same reaction in the first week of treatment, but one year later it has gone away completely.

The only problems I've encountered were early nausea and loss of appetite, and over time I have progressed into mild anemia and low white blood cell count. Seeing my doctor in one week to learn more about how serious this is in my instance.

he said he suspects the viramune, but doesn't want to "rock the boat" by switching me off to a protease inhibitor instead of viramune. I agree with his approach, but the abnormal CBC is worrisome after about the 3rd time.

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4230

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3